# SDR UPS00233068

- Difficulty date: June 23, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 7410032258
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C   CARGO BAY  FLOOR  SUPPORT LONGTITUDINAL BEAMS CRACKED TWO PLACES,  BS 2020, BL 0, BS 1988, LBL 30     FLOOR SUPPORT BEAMS REPAIRED  IAW SRM 53-10-07
